# SDR AALA960795

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: 113T831610
- Condition: Worn
- Location: Rt Door Fig
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND INBOARD SIDE OF RIGHT TRUNNION DOOR FITTING BEYOND SRM LIMITS AFTER BLENDING.  ROTOPEENED, ALODINED AND PAINTED WORN AREA.  APPROVED BY ENGINNERING PER MRB 767-1220.  (M)
